On Compact-covering Images of Locally Separable Metric Spaces

  • Van Dung, Nguyen (Department of Mathematics, Pedagogical University of Dongthap)
  • Received : 2008.02.14
  • Accepted : 2009.03.10
  • Published : 2009.09.30


In this paper, we give the internal characterizations of compact-covering s-(resp., ${\pi}$-)images of locally separable metric spaces. As applications of these results, we obtain characterizations of compact-covering quotient s-(resp., ${\pi}$-)images of locally separable metric spaces.




  1. A. V. Arhangel'skii, Mappings and spaces, Russian Math. Surveys, 21(1966), 115-162.
  2. H. Chen, Compact-covering maps and k-networks, Proc. Amer. Math. Soc., 131(2002), 2623-2632.
  3. P. Yan, On the compact images of metric spaces, J. Math. Study, 30(2)(1997), 185-187.
  4. R. Engelking, General topology, Sigma series in pure mathematics, vol. 6, Heldermann Verlag, Berlin, 1988.
  5. S. P. Franklin, Spaces in which sequences suffice, Fund. Math., 57(1965), 107-115.
  6. Y. Ge, On compact images of locally separable metric spaces, Topology Proc., 27(1) (2003), 351-360.
  7. G. Gruenhage, E. Michael, and Y. Tanaka, Spaces determined by point-countable covers, Pacific J. Math., 113(2)(1984), 303-332.
  8. Y. Ikeda, C. Liu, and Y. Tanaka, Quotient compact images of metric spaces, and related matters, Topology Appl., 122(2002), 237-252.
  9. Z. Li, On ${\pi}$-s-images of metric spaces, Int. J. Math. Math. Sci., 7(2005), 1101-1107.
  10. S. Lin, A note on the Arens' space and sequential fan, Topology Appl., 81(1997), 185-196.
  11. S. Lin, A note on sequence-covering mappings, Acta Math. Hungar., 107(2005), 187-191.
  12. S. Lin and C. Liu, On spaces with point-countable cs-networks, Topology Appl., 74(1996), 51-60.
  13. S. Lin, C. Liu, and M. Dai, Images on locally separable metric spaces, Acta Math. Sinica (N.S.), 13(1)(1997), 1-8.
  14. S. Lin and P. Yan, Sequence-covering maps of metric spaces, Topology Appl., 109(2001), 301-314.
  15. S. Lin and P. Yan, Notes on cfp-covers, Comment. Math. Univ. Carolin., 44(2)(2003), 295-306.
  16. E. Michael, A note on closed maps and compact subsets, Israel J. Math., 2(1964), 173-176.
  17. S. Lin and P. Yan, ${\aleph}_0$-spaces, J. Math. Mech., 15(1966), 983-1002.
  18. Y. Tanaka, Point-countable covers and k-networks, Topology Proc., 12(1987), 327-349.
  19. Y. Tanaka, Theory of k-networks II, Questions Answers in Gen. Topology, 19(2001), 27-46.
  20. Y. Tanaka and Y. Ge, Around quotient compact images of metric spaces, and symmetric spaces, Houston J. Math., 32(1)(2006), 99-117.